International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 253-258
Common fixed points of maps on fuzzy metric spaces
1Department of Mathematics, University of Transkei, Private Bag X1, Republic of Transkei, Umtata , South Africa
2Department of Mathematics, Gurukula Kangri University, Hardwar 249404, India
Received 30 December 1992; Revised 15 February 1993
Copyright © 1994 S. N. Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Following Grabiec's approach to fuzzy contraction principle, the purpose of this note is to obtain common fixed point theorems for asymptotically commuting maps on fuzzy metric spaces.